Qihao CHEN


Continuity of Fuzzy-Valued Operations
Qihao CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/09/01
Vol. E85-A  No. 9  pp. 2184-2189
Type of Manuscript:  LETTER
Category: General Fundamentals and Boundaries
Keyword: 
fuzzy valueoperationcontinuitymetric space
 Summary | Full Text:PDF(179.1KB)

Some Topological Properties of Fuzzy Values
Qihao CHEN Shin KAWASE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/07/25
Vol. E81-A  No. 7  pp. 1483-1485
Type of Manuscript:  PAPER
Category: General Fundamentals and Boundaries
Keyword: 
fuzzy setsfuzzy values
 Summary | Full Text:PDF(213.3KB)